# SDR CA010404005

- Difficulty date: March 13, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 22,703 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 7G959
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT THEY HAD NO HIGH BLEED ON EITHER ENGINE. MAINTENANCE INVESTIGATION REVEALED THAT THE NR 1 ENGINE HIGH PRESSURE >65 PSI SWITCH WAS OUT OF TOLERANCE AND REPLACED IT. THE AIRCRAFT WAS RETURNED TO SERVICE. THE NR 1 & 2 ENGINE HIGH BLEED SWITCHES OPERATE IN SERIES THROUGH A COMMON DELAY RELAY, THUS FAILURE OF ONE SWITCH WILL INHIBIT SWITCHING ON BOTH ENGINES.
